# SDR GTIA040060

- Difficulty date: January 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO DOOR PAN HAS CORROSION AND CORRODED FASTENERS STATION 370-427 AND IS GOUGED AT STATION 379, DOOR STOP FITTINGS.  CUT OUT DAMAGED.  FABRICATED 04 EACH ANGLES.  LOCATED AND DRILLED HOLES IN NEW FORWARD CARGO DOOR PAN.  INSTALLED NEW FORWARD CARGO DOOR PAN.  (M)
